On the nullity index of isometric immersions of Kähler manifolds
Rendiconti del Seminario Matematico della Università di Padova, Tome 105 (2001), pp. 185-191
Cet article a éte moissonné depuis la source Numdam
@article{RSMUP_2001__105__185_0,
author = {Ferreira, M. J. and Tribuzy, R.},
title = {On the nullity index of isometric immersions of {K\"ahler} manifolds},
journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
pages = {185--191},
year = {2001},
publisher = {Seminario Matematico of the University of Padua},
volume = {105},
mrnumber = {1834989},
zbl = {1039.53067},
language = {en},
url = {http://geodesic.mathdoc.fr/item/RSMUP_2001__105__185_0/}
}
TY - JOUR AU - Ferreira, M. J. AU - Tribuzy, R. TI - On the nullity index of isometric immersions of Kähler manifolds JO - Rendiconti del Seminario Matematico della Università di Padova PY - 2001 SP - 185 EP - 191 VL - 105 PB - Seminario Matematico of the University of Padua UR - http://geodesic.mathdoc.fr/item/RSMUP_2001__105__185_0/ LA - en ID - RSMUP_2001__105__185_0 ER -
%0 Journal Article %A Ferreira, M. J. %A Tribuzy, R. %T On the nullity index of isometric immersions of Kähler manifolds %J Rendiconti del Seminario Matematico della Università di Padova %D 2001 %P 185-191 %V 105 %I Seminario Matematico of the University of Padua %U http://geodesic.mathdoc.fr/item/RSMUP_2001__105__185_0/ %G en %F RSMUP_2001__105__185_0
Ferreira, M. J.; Tribuzy, R. On the nullity index of isometric immersions of Kähler manifolds. Rendiconti del Seminario Matematico della Università di Padova, Tome 105 (2001), pp. 185-191. http://geodesic.mathdoc.fr/item/RSMUP_2001__105__185_0/